Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 8354204, 8 pages
http://dx.doi.org/10.1155/2016/8354204
Research Article

Adaptive Array Beamforming Using a Chaotic Beamforming Algorithm

Faculty of Electrical Engineering, University of Montenegro, Džordža Vašingtona bb, 81000 Podgorica, Montenegro

Received 16 November 2015; Revised 28 January 2016; Accepted 7 February 2016

Academic Editor: Lei Yu

Copyright © 2016 Ana Jovanović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.